| Model Number |
SUTURELASSO, 45 DEGREE, CURVE LEFT |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/10/2024
Type of Reportable Event
Malfunction
Event or Problem Description
On 25th july 2024, it was reported by an arthrex employee via email that an (b)(6), suturelasso¿ sd, 45° curve left, the end of the head broke in the patient.This was detected during use in a repair of shoulder glenoid lip surgery on (b)(6) 2024.There was no patient harm and no secondary procedure needed.The procedure was completed successfully as another product was used.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Additional Manufacturer Narrative
One unpackaged ar-4068-45l, suturelasso¿ sd, 45° curve left was received for investigation.Visual evaluation of the returned device noted that the tip had broken off.The broken tip was also returned.Functional testing was unable to be performed due to the damage to the device.The most likely cause for the reported failure can be attributed to user error of the device due to excessive mechanics forces and/or prying/leveraging the device during use.Refer to investigation photos.Complaint allegation is confirmed.